Alert archive / Kentucky / Flash Flood Watches in 2011
Flash Flood Watch 4, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood watch at Jun 21, 2011, 4:53 PM EDT for 12 counties in Kentucky; 5 counties in Ohio; 4 counties in Indiana. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jun 21, 2011, 4:53 PM EDT (20:53 UTC)
- Expired
- Jun 21, 2011, 10:29 PM EDT
- In force
- 6 hr
- Issued by
- NWS Wilmington, OH
- Flood severity
- None
All 21 counties
Dearborn County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Brown County, OH, Clermont County, OH, Hamilton County, OH, Scioto County, OH
The radar
The Cincinnati radar (KILN), 82 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.9 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2237 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 911 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -49 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
853 WGUS61 KILN 212053 FFAILN URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE WILMINGTON OH 453 PM EDT TUE JUN 21 2011 INZ073>075-080-KYZ089>100-OHZ077>079-081-088-220400- /O.NEW.KILN.FF.A.0004.110621T2053Z-110622T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- HAMILTON-CLERMONT-BROWN-ADAMS-SCIOTO- INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG... RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON... INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...FALMOUTH... BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...CINCINNATI... MILFORD...GEORGETOWN...WEST UNION...PORTSMOUTH 453 PM EDT TUE JUN 21 2011 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST INDIANA...KENTUCKY AND OHIO...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST INDIANA...DEARBORN...OHIO...RIPLEY AND SWITZERLAND. IN KENTUCKY...BOONE...BRACKEN...CAMPBELL...CARROLL...GALLATIN... GRANT...KENTON...LEWIS...MASON...OWEN...PENDLETON AND ROBERTSON. IN OHIO...ADAMS...BROWN...CLERMONT...HAMILTON AND SCIOTO. * UNTIL MIDNIGHT EDT TONIGHT * SHOWERS AND THUNDERSTORMS WILL BE WIDESPREAD ACROSS THE AREA THIS EVENING. THESE THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL. THUNDERSTORM ACTIVITY WILL OCCUR OVER LOCATIONS THAT ALREADY HAVE SATURATED GROUND AND THEREFORE FLASH FLOODING WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLOODING OF SMALL STREAMS, CREEKS AND OTHER DRAINAGE AREAS IS POSSIBLE WITHIN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD KEEP AN EYE ON THE WEATHER AND BE PREPARED FOR IMMEDIATE ACTION SHOULD HEAVY RAINS AND FLOODING OCCUR OR A FLASH FLOOD WARNING BE ISSUED. && $$
2 follow-up statements
702 WGUS61 KILN 220134 FFAILN FLOOD WATCH NATIONAL WEATHER SERVICE WILMINGTON OH 934 PM EDT TUE JUN 21 2011 INZ073>075-080-KYZ089>100-OHZ077>079-081-088-220400- /O.CON.KILN.FF.A.0004.000000T0000Z-110622T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- HAMILTON-CLERMONT-BROWN-ADAMS-SCIOTO- INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG... RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON... INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...FALMOUTH... BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...CINCINNATI... MILFORD...GEORGETOWN...WEST UNION...PORTSMOUTH 934 PM EDT TUE JUN 21 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHEAST INDIANA...KENTUCKY AND OHIO...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST INDIANA...DEARBORN...OHIO... RIPLEY AND SWITZERLAND. IN KENTUCKY...BOONE...BRACKEN... CAMPBELL...CARROLL...GALLATIN...GRANT...KENTON...LEWIS... MASON...OWEN...PENDLETON AND ROBERTSON. IN OHIO...ADAMS... BROWN...CLERMONT...HAMILTON AND SCIOTO. * UNTIL MIDNIGHT EDT TONIGHT * SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE AREA TONIGHT. THESE THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL. THUNDERSTORM ACTIVITY WILL OCCUR OVER LOCATIONS THAT ALREADY HAVE SATURATED GROUND AND THEREFORE FLASH FLOODING WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLOODING OF SMALL STREAMS... CREEKS AND OTHER DRAINAGE AREAS IS POSSIBLE WITHIN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD KEEP AN EYE ON THE WEATHER AND BE PREPARED FOR IMMEDIATE ACTION SHOULD HEAVY RAINS AND FLOODING OCCUR OR A FLASH FLOOD WARNING BE ISSUED. && $$
896 WGUS61 KILN 220229 FFAILN FLOOD WATCH NATIONAL WEATHER SERVICE WILMINGTON OH 1029 PM EDT TUE JUN 21 2011 INZ073>075-080-KYZ089>100-OHZ077>079-081-088-220330- /O.CAN.KILN.FF.A.0004.000000T0000Z-110622T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- HAMILTON-CLERMONT-BROWN-ADAMS-SCIOTO- INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG... RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON... INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...FALMOUTH... BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...CINCINNATI... MILFORD...GEORGETOWN...WEST UNION...PORTSMOUTH 1029 PM EDT TUE JUN 21 2011 ...FLASH FLOOD WATCH IS CANCELLED... SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVERNIGHT BUT THE POTENTIAL FOR FLASH FLOODING HAS ENDED. THEREFORE...THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST INDIANA... KENTUCKY AND OHIO HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood watch went out at Jun 21, 4:26 PM EDT, 27 minutes earlier.
Area forecast discussion, Jun 21, 4:26 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 426 PM EDT TUE JUN 21 2011 .SYNOPSIS... A SHORT WAVE WILL APPROACH THE AREA THIS EVENING AND ENHANCE PRECIPITATION CHANCES ACROSS THE AREA. A WARM AND MOIST AIRMASS WILL CONTINUE TO BE PRESENT ACROSS THE AREA ON WEDNESDAY AS A LOW PRESSURE SYSTEM APPROACHES FROM THE WEST. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... SHOWERS AND THUNDERSTORMS WILL BE LIKELY THIS EVENING ACROSS THE FA AS A SHORT WAVE APPROACHES THE AREA. MIX LAYER CAPE VALUES IN EXCESS OF 3000 J/KG WILL HELP AID STORM DEVELOPMENT THIS EVENING. SHEAR HOWEVER WILL REMAIN WEAK THIS EVENING. WITH STORM MOVEMENT RELATIVELY SLOW AND HIGH PW WATER VALUES FLOODING WILL BE AN ISSUE THIS EVENING. THE FLOODING THREAT WILL BE INCREASED ESPECIALLY ACROSS SOUTHERN PORTIONS OF THE FA WHERE HEAVY RAINFALL OCCURRED YESTERDAY. EXPECT SCATTERED TO WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY THROUGH MIDNIGHT. CONTINUED TO HIGHLIGHT SEVERE THREAT IN THE HWO. SOME ADDITIONAL ACTIVITY WILL BE POSSIBLE FOR THE REMAINDER OF THE NIGHT HOWEVER MODELS CONTINUE TO DISAGREE ON THE AMOUNT OF ADDITIONAL DEVELOPMENT WILL BE PRESENT ACROSS THE AREA. WITH EXTENSIVE CLOUD COVER EXPECTED ACROSS THE AREA TONIGHT LOW TEMPERATURES WILL ONLY DROP DOWN INTO THE UPPER 60S TO AROUND 70. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/... WARM AND UNSTABLE AIRMASS WILL CONTINUE TO BE PRESENT ACROSS THE AREA ON WEDNESDAY. A LOW PRESSURE SYSTEM WILL APPROACH THE AREA ON WEDNESDAY AND WILL AID IN STORM DEVELOPMENT. THE SEVERE THREAT WILL CONTINUE ON WEDNESDAY AND THEREFORE CONTINUED MENTION IN THE HWO. THE GREATEST COVERAGE OF THUNDERSTORMS WILL BE ACROSS EASTERN PORTIONS OF THE FA. MOST OF THE THUNDERSTORM ACTIVITY WILL MOVE EAST OF THE AREA BY WEDNESDAY EVENING. SOME SHOWER AND ISOLATED THUNDER WILL CONTINUE INTO THE OVERNIGHT HOURS WEDNESDAY NIGHT WITH THE UPPER LOW NORTH NEAR THE AREA. && .LONG TERM /THURSDAY THROUGH TUESDAY/... AN UPPER LEVEL LOW OVER THE UPPER MISSISSIPPI VALLEY ON WEDNESDAY WILL PROGRESS VERY SLOWLY EAST INTO THE GREAT LAKES REGION THROUGH THE WEEKEND. AS IT DOES...THE LOW WILL SLOWLY WEAKEN AND TRANSITION INTO MORE OF A BROAD TROUGH PATTERN OVER THE REGION. AHEAD OF THE LOW...ALL OF THE MODELS ARE TRYING TO INDICATE A STRONGER SHORT WAVE LIFTING UP ACROSS OUR AREA THROUGH THE DAY ON WEDNESDAY...LEADING TO A DECENT CHANCE OF SHOWERS AND THUNDERSTORMS. AFTER THAT...WEAKER SHORT WAVES ARE FORECAST TO ROTATE AROUND THE LOW/TROUGH THURSDAY INTO SATURDAY. THE 12Z GFS IS EVEN TRYING TO HANG ON TO SOME PCPN ON INTO SATURDAY BUT THE 12Z GEM AND 00Z ECMWF ARE DRYING US OUT AND WILL TREND THE FORECAST THAT WAY FOR NOW. UPPER LEVEL TROUGH WILL THEN TRY TO BUILD IN FROM THE WEST THROUGH EARLY NEXT WEEK. WILL KEEP THE FORECAST DRY TOWARD THE END OF THE LONG TERM PERIOD...BUT DEVELOPING NORTHWEST FLOW PATTERN ALOFT COULD EVENTUALLY LEAD TO SOME WEAK SYSTEMS DROPPING DOWN ACROSS OUR AREA. THE AIRMASS ACROSS OUR AREA WILL REMAIN RELATIVELY COOL FOR THIS TIME OF YEAR SO WILL CONTINUE WITH HIGH TEMPS GENERALLY AT OR A LITTLE BELOW NORMAL. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... CLUSTERS OF TSTRMS HAVE BEEN FIRING UP OVER CENTRAL KY AND SOUTHEASTERN IN...AND CONTINUE TO PROGRESS NORTHEASTWARD. EXPECTING THIS ACTIVITY TO INCREASE IN COVERAGE OVER THE NEXT COUPLE HOURS AS IT MOVES INTO WESTERN OH. STORMS SHOULD BEGIN TO DECREASE IN COVERAGE AND INTENSITY AROUND SUNSET. ANY TSTMS THAT PASS OVER TAF SITES THIS AFTERNOON AND EVENING MAY RESULT IN MVFR VSBYS FOR A SHORT TIME. MODELS CONTINUE TO HANDLE OVERNIGHT PRECIPITATION CHANCES DIFFERENTLY SO CONFIDENCE DECREASES IN PRECIP CHANCES TONIGHT. WILL STILL MENTION VCSH AND CB FOR ALL TAF SITES THROUGH LATE EVENING TO ACCOUNT FOR THIS UNCERTAINTY. PRETTY CONFIDENT THINGS WILL DRY OUT BY 06Z...BUT LINGERING LOW LEVEL MOISTURE COULD RESULT IN SOME FOG/MIST AT KLUK IF CLOUDS BREAK UP A BIT. MODELS HINT AT POSSIBLE RETURN OF SHOWERS AND STORMS AROUND DAYBREAK ON WEDNESDAY...BUT CONFIDENCE IN PRECIP CHANCES IS LOW THROUGH THE REMAINDER OF THE TAF PERIOD. OUTLOOK...OCCASIONAL CHANCE OF THUNDERSTORMS THROUGH SATURDAY MORNING. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...NOVAK NEAR TERM...NOVAK SHORT TERM...NOVAK LONG TERM...CONIGLIO AVIATION...KURZ
Hazardous weather outlook, Jun 21, 3:53 PM EDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 353 PM EDT TUE JUN 21 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-222000- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 353 PM EDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL BE PRESENT ACROSS THE AREA THIS EVENING. SOME OF THESE STORMS MAY BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS. IN ADDITION...HIGH AMOUNTS OF MOISTURE AND RELATIVELY SLOW STORM MOTIONS MAY LEAD TO HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG TO SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE ON WEDNESDAY. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING AND ON WEDNESDAY.
In the hours before
Special weather statement, Jun 21, 3:46 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
346 PM EDT TUE JUN 21 2011
KYZ093-OHZ071-072-077>080-212045-
CAMPBELL KY-BROWN OH-CLINTON OH-HAMILTON OH-WARREN OH-CLERMONT OH-
HIGHLAND OH-
346 PM EDT TUE JUN 21 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HIGHLAND...NORTHERN
CLERMONT...SOUTHERN WARREN...EASTERN HAMILTON...SOUTHWESTERN
CLINTON...NORTHWESTERN BROWN AND NORTHERN CAMPBELL COUNTIES THROUGH
445 PM EDT...
AT 341 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR THE
VILLAGE OF INDIAN HILLS...MOVING EAST AT 25 MPH.
WIND GUSTS TO 30 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM. ALSO...VERY HEAVY RAIN IS LIKELY WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WITHAMSVILLE...
MILFORD...LOVELAND...BATAVIA...WILLIAMSBURG...BLANCHESTER...
FAYETTEVILLE AND ST. MARTIN.
ALSO...SUMMERSIDE...MIAMIVILLE...WILLOWVILLE...PERINTOWN...LANDEN...
MULBERRY...LOVELAND PARK AND DAY HEIGHTS ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.
LAT...LON 3902 8443 3928 8446 3930 8438 3929 8436
3930 8435 3939 8387 3904 8375Local storm report, Jun 21, 3:47 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
347 PM EDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM FLASH FLOOD 3 E TOLLESBORO 38.56N 83.52W
06/20/2011 LEWIS KY TRAINED SPOTTER
HIGH WATER RUNNING OVER RIBOLT-EPWORTH ROAD. WATER ALSO
RUNNING OVER INDIAN AND PINE VALLEY ROADS. OTHER ROADS
FLOODED INCLUDE BURTONVILLE AND NASH ROADS...AS WELL AS
SEVERAL OTHERS IN WESTERN LEWIS COUNTY.
0200 PM FLASH FLOOD 2 SSW CHARTERS 38.55N 83.45W
06/20/2011 LEWIS KY TRAINED SPOTTER
ONE HOME AND ONE BUSINESS INUNDATED BY HIGH WATER ALONG
STATE ROUTE 989 SSW OF CHARTERS. WATER THROUGHOUT HOME.
&&
JDRSpecial weather statement, Jun 21, 4:06 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
406 PM EDT TUE JUN 21 2011
KYZ092-093-096-097-OHZ078-079-212100-
KENTON KY-PENDLETON KY-BRACKEN KY-CAMPBELL KY-BROWN OH-CLERMONT OH-
406 PM EDT TUE JUN 21 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CLERMONT...CENTRAL
BROWN...CAMPBELL...NORTHERN BRACKEN...NORTHERN PENDLETON AND KENTON
COUNTIES THROUGH 500 PM EDT...
AT 405 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
CLARYVILLE...MOVING EAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BUTLER...NEW
RICHMOND...AMELIA...AUGUSTA...MOUNT ORAB...GEORGETOWN...FELICITY AND
BETHEL.
ALSO...CAMPBELL COUNTY LAKE...GUBSER MILL...PEACH GROVE...NEW
PALESTINE...BLAIRSVILLE...MOUNT AUBURN...CALIFORNIA AND MENTOR ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3876 8449 3902 8449 3904 8387 3902 8387
3902 8383 3876 8384 3876 8387 3877 8389
3876 8391Local storm report, Jun 21, 4:28 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
428 PM EDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM HEAVY RAIN MOUNT CARMEL 39.41N 84.88W
06/21/2011 M2.30 INCH FRANKLIN IN TRAINED SPOTTER
&&
MIKEGLocal storm report, Jun 21, 4:31 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
431 PM EDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FLASH FLOOD AMELIA 39.03N 84.22W
06/21/2011 CLERMONT OH PUBLIC
WATER FLOWING OVER STREET. ESTIMATED 2.5 INCHES OF
RAINFALL SINCE 4 PM.
&&
BCLocal storm report, Jun 21, 4:35 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
435 PM EDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM FLASH FLOOD 1 SSW CHERRY GROVE 39.07N 84.33W
06/21/2011 HAMILTON OH TRAINED SPOTTER
WATER FLOWING OVER ROADS IN ANDERSON TOWNSHIP.
&&
JDRThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 3:51 PM EDT | Areal Flood Advisory | ILN | Boone, Campbell, Kenton | 3 hr |
| Jun 21, 4:06 PM EDT | Special Weather Statement | ILN | Campbell | 54 min |
| Jun 21, 4:14 PM EDT | Flash Flood Warning | ILN | Boone, Campbell, Kenton | 3 hr |
| Jun 21, 4:58 PM EDT | Flash Flood Warning | ILN | Bracken, Campbell, Kenton, Pendleton | 3 hr |
| Jun 21, 5:13 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Mason | 34 min |
| Jun 21, 5:23 PM EDT | Severe Thunderstorm Warning | ILN | Lewis | 52 min |
| Jun 21, 5:33 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Campbell, Grant, Kenton, Pendleton | 42 min |
| Jun 21, 6:13 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Mason, Robertson | 47 min |
| Jun 21, 7:51 PM EDT | Special Weather Statement | ILN | Grant, Owen | 54 min |
| Jun 21, 2:59 PM EDT | Special Weather Statement | ILN | Hamilton | 31 min |
| Jun 21, 3:46 PM EDT | Special Weather Statement | ILN | Clermont | 59 min |
| Jun 21, 4:16 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 44 min |
| Jun 21, 4:55 PM EDT | Special Weather Statement | ILN | Clark | 65 min |
| Jun 21, 5:16 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Scioto | 44 min |
| Jun 21, 5:28 PM EDT | Special Weather Statement | ILN | Auglaize | 62 min |
| Jun 21, 5:34 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize | 41 min |
| Jun 21, 5:36 PM EDT | Special Weather Statement | ILN | Highland | 54 min |
| Jun 21, 5:48 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Ross, Scioto | 42 min |
| Jun 21, 5:55 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize | 20 min |
| Jun 21, 6:09 PM EDT | Special Weather Statement | ILN | Madison | 66 min |
| Jun 21, 6:16 PM EDT | Special Weather Statement | ILN | Mercer | 59 min |
| Jun 21, 6:19 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Madison, Union | 41 min |
| Jun 21, 6:24 PM EDT | Special Weather Statement | ILN | Delaware | 66 min |
| Jun 21, 6:26 PM EDT | Severe Thunderstorm Warning | ILN | Hocking, Pickaway, Ross | 49 min |
| Jun 21, 6:53 PM EDT | Special Weather Statement | ILN | Franklin | 67 min |
| Jun 21, 6:55 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking | 36 min |
| Jun 21, 6:56 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Hocking, Pickaway, Ross | 49 min |
| Jun 21, 7:01 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Fairfield, Franklin, Licking | 44 min |
| Jun 21, 7:13 PM EDT | Areal Flood Warning | ILN | Clermont, Hamilton | 3 hr |
| Jun 21, 7:45 PM EDT | Severe Thunderstorm Warning | ILN | Franklin, Licking | 45 min |
| Jun 21, 7:53 PM EDT | Areal Flood Warning | ILN | Clermont | 2 hr |
Nearby
Flash Flood Watches in Kentucky, 2011Flash Flood Watches in Ohio, 2011Flash Flood Watches in Indiana, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.